Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 138, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 20, 2011, 1:43 PM MDT for Keith County, Lincoln County, Perkins County, Nebraska. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2011, 1:43 PM MDT (19:43 UTC)
- Expired
- Jun 20, 2011, 2:30 PM MDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Keith County, NE, Lincoln County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 124 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
355 WUUS53 KLBF 201943 SVRLBF NEC101-111-135-202030- /O.NEW.KLBF.SV.W.0138.110620T1943Z-110620T2030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 143 PM MDT MON JUN 20 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA... WEST CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA... NORTHEASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 230 PM MDT/330 PM CDT/ * AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTH OF SUTHERLAND RESERVOIR STATE RECREATION AREA...OR 20 MILES WEST OF NORTH PLATTE...AND MOVING WEST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PAXTON AROUND 210 PM MDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE INTERSTATE 80 MILE MARKER 150 AND INTERSTATE 80 MILE MARKER 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4094 10161 4114 10162 4112 10103 4094 10105 TIME...MOT...LOC 1943Z 095DEG 20KT 4104 10117 WIND...HAIL <50MPH 1.00IN $$ STOPPKOTTE
3 follow-up statements
946 WWUS53 KLBF 202002 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 302 PM CDT MON JUN 20 2011 NEC101-111-135-202030- /O.CON.KLBF.SV.W.0138.000000T0000Z-110620T2030Z/ KEITH NE-LINCOLN NE-PERKINS NE- 202 PM MDT MON JUN 20 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN PERKINS...WEST CENTRAL LINCOLN AND SOUTHEASTERN KEITH COUNTIES UNTIL 230 PM MDT/330 PM CDT/... AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF SUTHERLAND RESERVOIR STATE RECREATION AREA...OR 23 MILES WEST OF NORTH PLATTE...MOVING WEST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... PAXTON AROUND 225 PM MDT. OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE INTERSTATE 80 MILE MARKER 150 AND INTERSTATE 80 MILE MARKER 140. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4094 10161 4114 10162 4112 10103 4094 10105 TIME...MOT...LOC 2002Z 093DEG 15KT 4104 10124 WIND...HAIL <50MPH 1.00IN $$ STOPPKOTTE
241 WWUS53 KLBF 202016 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 316 PM CDT MON JUN 20 2011 NEC101-111-135-202030- /O.CON.KLBF.SV.W.0138.000000T0000Z-110620T2030Z/ KEITH NE-LINCOLN NE-PERKINS NE- 216 PM MDT MON JUN 20 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN PERKINS...WEST CENTRAL LINCOLN AND SOUTHEASTERN KEITH COUNTIES UNTIL 230 PM MDT/330 PM CDT/... AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF SUTHERLAND RESERVOIR STATE RECREATION AREA...OR 24 MILES WEST OF NORTH PLATTE...MOVING WEST AT 10 MPH. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN PERKINS...SOUTHEASTERN KEITH AND WEST CENTRAL LINCOLN COUNTIES...INCLUDING THE FOLLOWING LOCATIONS INTERSTATE 80 MILE MARKER 150. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4094 10161 4114 10162 4112 10103 4094 10105 TIME...MOT...LOC 2016Z 086DEG 11KT 4106 10122 WIND...HAIL <50MPH 1.00IN $$ STOPPKOTTE
890 WWUS53 KLBF 202029 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 PM CDT MON JUN 20 2011 NEC101-111-135-202039- /O.EXP.KLBF.SV.W.0138.000000T0000Z-110620T2030Z/ KEITH NE-LINCOLN NE-PERKINS NE- 229 PM MDT MON JUN 20 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PERKINS...WEST CENTRAL LINCOLN AND SOUTHEASTERN KEITH COUNTIES WILL EXPIRE AT 330 PM CDT/230 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER SMALL HAIL AND VERY HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4094 10161 4114 10162 4112 10103 4094 10105 TIME...MOT...LOC 2029Z 086DEG 11KT 4106 10127 $$ STOPPKOTTE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 12:18 PM MDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 20, 12:18 PM MDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 118 PM CDT MON JUN 20 2011 .UPDATE... UPDATED FORECAST FOR TORNADO WATCH MODIFIED WEATHER GRIDS TO INCLUDE MENTION OF TORNADOES OVER NORTH CENTRAL AND ADDED AREAS OF SEVERE OVER THE REMAINDER OF THE FORECAST AREA. && .PREV DISCUSSION... /ISSUED 410 AM CDT MON JUN 20 2011/ SYNOPSIS... UPPER LEVEL TROUGH OVER THE CENTRAL ROCKIES THIS MORNING...WITH A LOW BEGINNING TO CLOSE OFF OVER WESTERN CO...SEEN WELL ON SATELLITE IMAGERY. SURFACE LOW OVER SOUTHWEST KS...WITH A WARM FRONT STRETCHED TO THE NORTHEAST ACROSS SOUTHEAST NEB...INTO CENTRAL IA. A COUPLE OF MCS/S ARE CONTINUING TO PUSH EAST OVER NORTHEAST NEBRASKA. DEW PTS HOLDING STEADY IN THE LOWER 60S TO UPPER 50S. DISCUSSION... AREAS OF SOUTHWEST NEBRASKA GOT HAMMERED WITH HEAVY RAINFALL LAST NIGHT...AND EXPECT ANOTHER ROUND OF POTENTIALLY VERY HEAVY RAINFALL TODAY/TONIGHT. THE UPPER LOW IS EXPECTED TO PUSH ONTO THE HIGH PLAINS WHILE PULLING THE SURFACE LOW TO THE NORTHEAST. STORMS ALREADY DEVELOPING OVER CENTRAL/EASTERN CO...WHICH WILL LIFT NORTHEAST THROUGHOUT THE DAY. PRECIP WATERS CONTINUE TO BE WELL ABOVE NORMAL...NEAR OR ABOVE 2 SD. MUCH OF THE CWA WILL BE IN AND OUT OF SHOWERS WITH MOSTLY CLOUDY SKIES...WHICH WILL LIMIT THE AMOUNT OF HEATING...AND LIMIT THE AMOUNT OF SURFACE BASED INSTABILITY. GOOD SHEAR...COOLER TEMPS ALOFT AND ELEVATED INSTABILITY WILL STILL BE HIGH ENOUGH FOR LARGE HAIL. AFTER THE HIGH AMOUNTS OF RAINFALL RECEIVED YESTERDAY...SEE NO REASON A REPEAT OF HEAVY RAINFALL/SVR WEATHER...MAINLY LARGE HAIL...CAN BE RULED OUT UNTIL THE UPPER LEVEL LOW PUSH ACROSS THE AREA TONIGHT. THUS WILL GO WITH A FFA WHERE GUIDANCE IS LOWEST. STILL WILL NEED TO WATCH CLOSELY AS BOUNDARIES AND ONGOING STORMS WILL INFLUENCE PLACEMENT OF HEAVY RAIN AXIS. WILL ALSO WATCH FOR GUSTY WINDS AS THE SURFACE LOW REMAINS DEEP THROUGHOUT THE DAY...PRODUCING A TIGHT PRESSURE GRADIENT. STORM SYSTEM WILL BEGIN TO EXIT FROM WEST TO EAST TONIGHT...WITH HIGH PRESSURE BUILDING DOWN FROM THE NORTHERN ROCKIES BY TUESDAY NIGHT. LINGERING CHANCE FOR SHOWERS IN THE FAR EASTERN ZONES...OTHERWISE DRY AND A WARMING TREND IS EXPECTED INTO THE LATTER PART OF THE WEEK. HOWEVER BY THE WEEKEND A RETURN TO A MORE ACTIVE PATTERN IS EXPECTED...WITH STILL SEASONAL TEMPERATURES IN THE LOWER TO MID 80S. AVIATION... MVFR/IFR CONDITIONS ARE EXPECTED TO DEVELOP TODAY AND THIS AFTERNOON FROM SOUTH TO NORTH AS AN UPPER LEVEL LOW LIFTS THROUGH NEBRASKA. THUNDERSTORMS ARE EXPECTED TO BECOME SCATTERED TO WIDESPREAD IN COVERAGE. MVFR/IFR IMPROVES TO MVFR TONIGHT AS THE UPPER LEVEL LOW LIFTS INTO THE UPPER MIDWEST. HYDROLOGY... A FLASH FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT FOR AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL. THE MODELS ARE IN GOOD AGREEMENT LIFTING THE UPPER LEVEL LOW ACROSS COLORADO THROUGH NEBRASKA TODAY AND TONIGHT. ELEVATED INSTABILITY CONTINUES TODAY AND INTO THIS EVENING WITH POSITIVE CAPE VALUES OF 500 TO 1000...DEEP SYNOPTIC SCALE LIFT AND NEGATIVE LIFTED INDICES SUGGESTING THUNDERSTORMS PRODUCING HEAVY RAIN. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR NEZ004>010-022>025- 035>037-056>059-069>071-094. TORNADO WATCH UNTIL 8 PM CDT THIS EVENING FOR NEZ010-027>029-038. SEVERE THUNDERSTORM WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR NEZ071. && SHORT TERM/EXTENDED...POWER AVIATION...JACOBS
Hazardous weather outlook, Jun 20, 11:20 AM MDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1220 PM CDT MON JUN 20 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-211730- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1220 PM CDT MON JUN 20 2011 /1120 AM MDT MON JUN 20 2011/ ...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT /6 AM MDT/ THIS MORNING THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A MODERATE RISK OF SEVERE WEATHER IS EXPECTED THIS AFTERNOON AND TONIGHT FOR AREAS EAST OF HIGHWAY 183. ELSEWHERE...A SLIGHT RISK OF SEVERE WEATHER CAN BE EXPECTED. THE STORM PREDICTION CENTER HAS ISSUED A PUBLIC SEVERE WEATHER OUTLOOK TODAY FOR THE DEVELOPMENT OF TORNADOES...LARGE HAIL AND DAMAGING WINDS FOR AREAS EAST OF HIGHWAY 183. SCATTERED SEVERE STORMS CAPABLE OF LARGE HAIL ARE ALSO POSSIBLE WEST OF HIGHWAY 183 TO HIGHWAY 61. SURFACE LOW PRESSURE ALONG WITH STRONG UPPER LEVEL SUPPORT WILL PUSH NORTH NORTHEAST FROM CENTRAL KANSAS INTO CENTRAL NEBRASKA LATER TODAY. MOISTURE WILL POOL JUST NORTH OF THE SURFACE LOW...WHILE THE ATMOSPHERE BECOMES INCREASINGLY UNSTABLE BY MID AFTERNOON. GIVEN FAVORABLE UPPER LEVEL WIND PROFILES...SEVERE STORMS APPEAR LIKELY AFTER 22Z OVER CENTRAL AND NORTH CENTRAL NEBRASKA. AGAIN LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREAT...HOWEVER ISOLATED TORNADOES ARE POSSIBLE...ESPECIALLY FOR LOCATIONS EAST OF HIGHWAY 183. BESIDES THE SEVERE WEATHER POTENTIAL...ATMOSPHERIC MOISTURE REMAINS HIGH ACROSS THE REGION. RAINFALL EFFICIENCY FROM STORMS WILL BE HIGH. THUNDERSTORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE COPIOUS AMOUNTS OF RAINFALL...WHICH COULD CAUSE FLOODING CONCERNS. RAINFALL OF 1 TO 3 INCHES IS POSSIBLE FROM ANY CONVECTIVE STORM DEVELOPMENT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A WIND ADVISORY MAY BE REQUIRED TUESDAY FOR NORTHWEST WINDS OVER 30 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT FOR LOCATIONS EAST OF HIGHWAY 183...ELSEWHERE SPOTTER ACTIVATION MAY BE REQUIRED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JACOBS
In the hours before
Local storm report, Jun 20, 12:41 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
141 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 7 SW HAYES CENTER 40.44N 101.11W
06/19/2011 E1.00 INCH HAYES NE PUBLIC
&&
JAHSENMASpecial weather statement, Jun 20, 1:01 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 201 PM CDT MON JUN 20 2011 NEZ057-201945- KEITH NE- 101 PM MDT MON JUN 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KEITH COUNTY UNTIL 145 PM MDT... AT 1256 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROSCOE...OR 8 MILES EAST OF OGALLALA... MOVING WEST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OGALLALA... BRULE... KINGSLEY DAM... HIGHWAY 61 MILE MARKER 80... INTERSTATE 80 MILE MARKER 120... HIGHWAY 26 MILE MARKER 140... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. STOPPKOTTE
Local storm report, Jun 20, 1:04 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
204 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HAIL 7 WSW STOCKVILLE 40.49N 100.51W
06/19/2011 E0.88 INCH FRONTIER NE PUBLIC
&&
JAHSENMALocal storm report, Jun 20, 1:12 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
212 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 6 WSW STOCKVILLE 40.50N 100.49W
06/19/2011 E0.88 INCH FRONTIER NE PUBLIC
&&
JAHSENMASpecial weather statement, Jun 20, 1:21 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 221 PM CDT MON JUN 20 2011 NEZ057>059-202000- KEITH NE-LINCOLN NE-PERKINS NE- 121 PM MDT MON JUN 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERKINS...WESTERN LINCOLN AND SOUTHEASTERN KEITH COUNTIES UNTIL 200 PM MDT/300 PM CDT/... AT 219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WALLACE...OR 25 MILES SOUTHWEST OF NORTH PLATTE...MOVING WEST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WALLACE... GRAINTON... ELSIE... HIGHWAY 25 MILE MARKER 60... HIGHWAY 25 MILE MARKER 90... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. STOPPKOTTE
Special weather statement, Jun 20, 1:39 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 239 PM CDT MON JUN 20 2011 NEZ069-202030- CHASE NE- 139 PM MDT MON JUN 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHASE COUNTY UNTIL 230 PM MDT... AT 138 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WAUNETA...OR 17 MILES SOUTHEAST OF IMPERIAL...MOVING WEST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ENDERS... ENDERS RESERVOIR STATE RECREATION AREA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. STOPPKOTTE
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 6:00 PM MDT | Areal Flood Advisory | LBF | Deuel | 6 hr |
| Jun 19, 6:03 PM MDT | Tornado Warning | LBF | Hayes | 27 min |
| Jun 19, 6:16 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 44 min |
| Jun 19, 6:17 PM MDT | Flash Flood Warning | LBF | Custer, Logan | 7 hr |
| Jun 19, 6:19 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 26 min |
| Jun 19, 6:19 PM MDT | Tornado Warning | LBF | Frontier, Hayes | 41 min |
| Jun 19, 6:25 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 50 min |
| Jun 19, 6:26 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 49 min |
| Jun 19, 6:31 PM MDT | Tornado Warning | LBF | Deuel, Keith, Perkins | 29 min |
| Jun 19, 6:38 PM MDT | Severe Thunderstorm Warning | LBF | Hayes | 37 min |
| Jun 19, 6:47 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 43 min |
| Jun 19, 6:58 PM MDT | Tornado Warning | LBF | Frontier | 32 min |
| Jun 19, 7:00 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 30 min |
| Jun 19, 7:00 PM MDT | Tornado Warning | LBF | Deuel, Keith, Perkins | 30 min |
| Jun 19, 7:05 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 25 min |
| Jun 19, 7:24 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 51 min |
| Jun 19, 7:26 PM MDT | Tornado Warning | LBF | Frontier | 34 min |
| Jun 19, 7:27 PM MDT | Flash Flood Warning | LBF | Frontier, Hayes | 6 hr |
| Jun 19, 7:27 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 48 min |
| Jun 19, 7:28 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 32 min |
| Jun 19, 7:31 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 29 min |
| Jun 19, 7:34 PM MDT | Tornado Warning | LBF | Chase | 41 min |
| Jun 19, 7:36 PM MDT | Severe Thunderstorm Warning | LBF | Hayes | 39 min |
| Jun 19, 7:39 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 51 min |
| Jun 19, 7:49 PM MDT | Flash Flood Warning | LBF | Custer | 6 hr |
| Jun 19, 8:00 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 60 min |
| Jun 19, 8:07 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 38 min |
| Jun 19, 8:10 PM MDT | Tornado Warning | LBF | Chase | 50 min |
| Jun 19, 8:15 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 45 min |
| Jun 19, 8:20 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 40 min |
| Jun 19, 8:26 PM MDT | Tornado Warning | LBF | Frontier, Hayes | 34 min |
| Jun 19, 8:31 PM MDT | Tornado Warning | LBF | Lincoln | 29 min |
| Jun 19, 8:41 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 37 min |
| Jun 19, 8:41 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 34 min |
| Jun 19, 8:52 PM MDT | Flash Flood Warning | LBF | Chase, Hayes | 5 hr |
| Jun 19, 8:55 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 50 min |
| Jun 19, 8:58 PM MDT | Tornado Warning | LBF | Lincoln | 32 min |
| Jun 19, 9:11 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 49 min |
| Jun 19, 9:13 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 24 min |
| Jun 19, 9:16 PM MDT | Flash Flood Warning | LBF | Custer | 4 hr |
| Jun 19, 9:26 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| Jun 19, 9:39 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 51 min |
| Jun 19, 9:58 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 47 min |
| Jun 19, 10:11 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| Jun 19, 10:24 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| Jun 19, 10:26 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 49 min |
| Jun 19, 10:42 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 48 min |
| Jun 19, 11:13 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 47 min |
| Jun 19, 11:15 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 45 min |
| Jun 19, 11:23 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 37 min |
| Jun 19, 11:48 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 42 min |
| Jun 19, 11:57 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 24 min |
| Jun 20, 12:26 AM MDT | Severe Thunderstorm Warning | LBF | Custer | 49 min |
| Jun 20, 12:27 AM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 48 min |
| Jun 20, 1:37 AM MDT | Areal Flood Advisory | LBF | Chase, Frontier, Hayes | 6 hr |
| Jun 20, 1:47 AM MDT | Areal Flood Advisory | LBF | Custer, Lincoln, Logan | 6 hr |
| Jun 20, 2:55 AM MDT | Flash Flood Watch | LBF | Arthur, Boyd, Brown, Chase, Cherry, Deuel and 15 more | 24 hr |
| Jun 20, 7:34 AM MDT | Areal Flood Advisory | LBF | Custer, Lincoln, Logan | 8 hr |
| Jun 20, 7:40 AM MDT | Areal Flood Advisory | LBF | Chase, Frontier, Hayes | 8 hr |
| Jun 20, 2:12 PM MDT | Areal Flood Advisory | LBF | Keith, Lincoln, Perkins | 6 hr |
| Jun 20, 2:46 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 44 min |
| Jun 20, 3:01 PM MDT | Areal Flood Advisory | LBF | Keith, Lincoln | 6 hr |
| Jun 20, 3:07 PM MDT | Flash Flood Warning | LBF | Keith, Lincoln | 4 hr |
| Jun 20, 3:12 PM MDT | Areal Flood Advisory | LBF | Chase, Hayes | 6 hr |
| Jun 20, 3:36 PM MDT | Areal Flood Advisory | LBF | Lincoln | 102 min |
| Jun 20, 4:00 PM MDT | Areal Flood Advisory | LBF | Chase, Hayes, Lincoln, Perkins | 6 hr |
| Jun 20, 5:15 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 21 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.